# SDR C77A20140328012

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 16,225 hours, 9,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039321003
- Condition: Worn
- Location: Te Flap
- Part time: 16,225 hours, 9,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP NR 2A OTBD FLAP TRACK, PN 170-39321-003 HAS WIDTH REDUCTION WEAR OF .024 INCHES, OUT OF LIMITS IAW SRM 57-52-03.  BLENDED WORN AREAS IAW SRM PART II 51-10-03 ON WORK ORDER 740147-540 IAW ETD 2011-170 01072E & EA E175-57-188 1 REV IR WORK ORDER 1419936.
